Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Entireness of the endomorphism rings of one-dimensional formal groups
HTML articles powered by AMS MathViewer

by Jonathan Lubin PDF
Proc. Amer. Math. Soc. 52 (1975), 8-10 Request permission

Abstract:

If, for a one-dimensional formal group of height $h$ which is defined over the integers in a local field of characteristic zero, all the coefficients in degree less than ${p^h}$ lie in an unramified extension of the $p$-adic numbers, then the endomorphism ring of the formal group is integrally closed.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14L05
  • Retrieve articles in all journals with MSC: 14L05
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 8-10
  • MSC: Primary 14L05
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0374154-5
  • MathSciNet review: 0374154